MathSciNet Relay Station
MathSciNet bibliographic data
MR447889 (56 #6199) 41A15
Barrow, D. L.; Chui, C. K.; Smith, P. W.; Ward, J. D. Unicity of best $L\sb{2}$ approximation by second-order splines with variable knots. Bull. Amer. Math. Soc. 83 (1977), no. 5, 1049–1050.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement